The oriented chromatic number of Halin graphs

Janusz Dybizbański , Andrzej Szepietowski

Abstract

n/a
Author Janusz Dybizbański II
Janusz Dybizbański,,
- Institute of Informatics
, Andrzej Szepietowski II
Andrzej Szepietowski,,
- Institute of Informatics
Journal seriesInformation Processing Letters, ISSN 0020-0190
Issue year2014
Vol114
No1-2
Pages45-49
Keywords in Englishgraph coloring, oriented graph coloring, Halin graph, oriented chromatic number, combinatorial problems
DOIDOI:10.1016/j.ipl.2013.09.011
URL http://dx.doi.org/10.1016/j.ipl.2013.09.011
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.546 (2) - 2014=0.642 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back